Can I die? Please help me someone!
Asked Jun 2, 2006, 12:43 AM
I'm a 18 year old girl, that used movate cream for some month and didn't see any result so I used it up to six time or more a day. Then I accidentally got it round my mouth and lips, but I just dryed it with a towel and didn't think think much about any side effects. Then after a while a stopped using the cream cause I started to feel bad and my skin became red. Then I week or two later I started to see some black spots and thougt that I was a allergic to somethng a eat, so I just ignore it. Some weeks later I saw some more and I noticed something wrong with my lips, so I told my mom and she said it was nothing wrong with my lips. But I knew that was, so I when online and looked up in Google about the cream and read a story about a girl that had the same spots as me, but she had also high blood pressure and almost died. So that got me more worried cause she notice the spots a month after use it. So I went to my docter and told him that I used that cream but he just told me that it wasen't that bad. Then a week later I became very ill, my skin was burning and I started to have headaches, and I knew it was something to do with the cream cause I did get it round my mouth and I use to lick round my mouth and I didn't was the cream proply. I got the cream in my nose as well. I was sick for more then I months time and we went to severl docters but they couldn't find anything wrong with me. And one day we went to the hospital cause I had fanit and my mom became worried, at the hospital I met the docter and the ran some test and said that they were going to do I MR- x-ray. So when the did that the saw that I had a brain inflammation. But they didn't know that cause it.
My question is can movate cream really harm a human being like that?
What can happen if you get the cream inside yourself? Like by licking it
Can it destoy me? Or are our bones stronger? My skin is still red and I can still feel the burning feeling. Is there anything I can do to be as I use to?
Please help me!